# SDR GTIA96NK190

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 2760 · Drag Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERS FAILED TO DEPLOY ON TOUCHDOWN SMELL OF SMOKE OR BURNING INSULATION COMING FROM PEDISTAL.  OPERATED SYSTEM FOUND AUTO SPOILER NOT RESETTING.  FOUND NO DEFECTS ON ODOR.  PLACED ON DMI PER MEL 27-19-1 CAT C.  (M)
